# SDR SWAA2023092591611

- Difficulty date: August 19, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 51,989 hours, 31,418 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER RIB #5 STIFFENER 3 LOWER SECTION CRACKED<[01] RIGHT HORIZONTAL STABILIZER RIB #5 REPAIRED STIFFENER 3 LOWER SECTION AS PER SRM 55-10-09-2R-4 AND SRM 51-40-02-0G-0;[02] VERIFIED REPAIR.;[03] VERIFIED WORKMANSHIP OF RIB # 5 STIFFENER 3 REPAIR.;[04] RII -- VERIFIED R/H HORIZONTAL STABLIZER RIB #5 STIFFNER #3 REPAIR.
